# SDR DALA2022053103765

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 54,548 hours, 28,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Not Opened
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - FOUND SEAT 16DEF DID NOT OPEN PSU OXY PANEL. CORRECTIVE ACTON: REPACKED PSU PANEL 16DEF PER A320 AMM 35-21.(8369808)
